Algebraic Formulation for Moderately Thick Elastic Frames, Beams, Trusses, and Grillages within Timoshenko Theory

Jan Maria Pełczyński , Wojciech Jerzy Gilewski

Abstract

The paper is dedicated to the algebraic formulation of elastic frame equations. The obtained set of equations describe deformations of moderately thick frames made of both compressible and incompressible bars, grillages of rigid or pin-joined connections, and trusses. Plane as well as space structures are presented. The paper is an extension of the article of T. Lewiński written in 2001 related to thin bars. Algebraic equations with diagonal constitutive matrix are original and suitable for various engineering applications and for educational purposes.
Author Jan Maria Pełczyński (FCE / ICE)
Jan Maria Pełczyński,,
- The Institute of Civil Engineering
, Wojciech Jerzy Gilewski (FCE / ICE)
Wojciech Jerzy Gilewski,,
- The Institute of Civil Engineering
Journal seriesMathematical Problems in Engineering, ISSN 1024-123X, (A 20 pkt)
Issue year2019
Vol2019
Pages1-9
Publication size in sheets0.5
Keywords in Englishelastic frame equations
ASJC Classification2200 General Engineering; 2600 General Mathematics
DOIDOI:10.1155/2019/7545473
Languageen angielski
File
0172.pdf 1.67 MB
Score (nominal)20
ScoreMinisterial score = 20.0, 21-06-2019, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.503; WoS Impact Factor: 2017 = 1.145 (2) - 2017=1.156 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back